MathSciNet Relay Station
MathSciNet bibliographic data
MR2006773 82B44 (15A52)
Baik, Jinho; Deift, Percy; Strahov, Eugene Products and ratios of characteristic polynomials of random Hermitian matrices. Integrability, topological solitons and beyond. J. Math. Phys. 44 (2003), no. 8, 3657–3670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement